Advanced search

Derivatie in de ANS

(1992) GRAMMA/TTT (DORDRECHT). 15. p.255-267
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Taeldeman, Johan. 1992. “Derivatie in De ANS.” Gramma/ttt (dordrecht) 15: 255–267.
APA
Taeldeman, J. (1992). Derivatie in de ANS. GRAMMA/TTT (DORDRECHT), 15, 255–267.
Vancouver
1.
Taeldeman J. Derivatie in de ANS. GRAMMA/TTT (DORDRECHT). 1992;15:255–67.
MLA
Taeldeman, Johan. “Derivatie in De ANS.” GRAMMA/TTT (DORDRECHT) 15 (1992): 255–267. Print.
@article{220323,
  author       = {Taeldeman, Johan},
  issn         = {0927-3255},
  journal      = {GRAMMA/TTT (DORDRECHT)},
  language     = {dut},
  pages        = {255--267},
  title        = {Derivatie in de ANS},
  volume       = {15},
  year         = {1992},
}